# SDR DALA2022122708376

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT CUSP WEB BTW BS 617-636, X=-53 TO X=-59 IN  PASSENGER CABIN.   CUSP WEB  WAS REPAIRED IAW SRM 53-00-55-2R-4, REPAIR 4.
